# SDR ASAA2021030534247

- Difficulty date: March 5, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 26,081 hours, 8,430 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB AND LEFT TURN-OUT, THE LEFT MAIN FUEL QUANTITY ILLUMINATED IMBAL AND SHOWED AN 800# DECREASE IN QUANTITY. WE NOTED BOTH ENGINE FUEL FLOWS WAS MATCHED UP. ALL INDICATED NORMAL. AT LANDING OUR INDICATED OVERBURN WAS EQUAL TO THE INDICATED ERROR. IN OTHER WORD, WE SUSPECT AN INDICATING ERROR AND THAT WE HAVE 800# ADDITIONAL. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 28-41-TASK 801 NO CURRENT FAULTS. NO FAULT HISTORY FOUND. ALSO ACCOMPLISHED FUEL COMPARISON CHECK PER B737-900 AMM 28-41-00-720-801 PLUS CROSSFEED OPERATIONAL CHECK PER AMM 28-22-00-730-802. NO DEFECTS FOUND. AIRCRAFT OK FOR SERVICE.
